Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 19 (Search time: 0.004 seconds).
Item hits:
Issue DateTitle
2013-Feb

Potential Analysis, vol. 38, no. 2, page. 589 - 610, 2013-02

Kweon, JR

2007-Jan

ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 185, no. 2, page. 185 - 200, 2007-01

Byeon, J; Jeanjean, L

2007-Jan

JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 211, no. 1, page. 51 - 54, 2007-01

Kang, BG; Mulay, SB

2004-Jan

CHINESE ANNALS OF MATHEMATICS SERIES B, vol. 25, no. 2, page. 183 - 198, 2004-01

Kim, KI; Liu, ZH

2003-Jan

CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 18, no. 2, page. 207 - 219, 2003-01

Byeon, J; Wang, ZQ

2003-Jan

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol. 40, no. 3, page. 503 - 516, 2003-01

Kim, KT; Ma, DW

2003-Jan

PACIFIC JOURNAL OF MATHEMATICS, vol. 211, no. 1, page. 61 - 68, 2003-01

Cheung, CK; Kim, KT

2004-Jan

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 293, no. 2, page. 663 - 676, 2004-01

Kim, KI; Lin, ZG

2002-Jan

ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 165, no. 4, page. 295 - 316, 2002-01

Byeon, J; Wang, ZQ

2002-Jan

ASYMPTOTIC ANALYSIS, vol. 30, no. 39876, page. 249 - 272, 2002-01

Byeon, JY

1 2 next

Browse